# SDR FDEA201611043827

- Difficulty date: November 4, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11F
- Aircraft serial: 48747
- Aircraft time: 66,969 hours, 16,276 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: AWD9830507L
- Part serial: 0557
- Condition: Detached
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OUT.   REMOVED AND REPLACED L1 SLIDE IAW AMM 25-61-01-4.
